# SDR DALA2019032801979

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1004477) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT LOC BTW STA.328+9 AND STA.328+13, STR 23L AT EQUIPMENT ELECTRONIC COMP. REPLACED ANGLE-SUPPORT LOC BTW STA 328+9" AND STA 328+13" AND STR 23L AT EQUIPMENT ELECTRONIC COMPARTMENT AS PER SRM 51-40-02 AND DWG 141A1180.
